# SDR FDEA201106042117

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R HAS CORROSION ON FLANGE BETWEEN FRAME 30 -32.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK 2R WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  R & R SEAT TRACK SECTION IAW SRM 53-10-16, FIG 201.
